Solution of a mixed static problem of elasticity theory for a half-space on an elastic base
Doklady Akademii Nauk, Tome 251 (1980) no. 6, pp. 1338-1341
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_251_6_a12,
author = {M. V. Kavlakan and A. M. Mikhailov},
title = {Solution of a mixed static problem of elasticity theory for a half-space on an elastic base},
journal = {Doklady Akademii Nauk},
pages = {1338--1341},
year = {1980},
volume = {251},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_251_6_a12/}
}
TY - JOUR AU - M. V. Kavlakan AU - A. M. Mikhailov TI - Solution of a mixed static problem of elasticity theory for a half-space on an elastic base JO - Doklady Akademii Nauk PY - 1980 SP - 1338 EP - 1341 VL - 251 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1980_251_6_a12/ LA - ru ID - DAN_1980_251_6_a12 ER -
M. V. Kavlakan; A. M. Mikhailov. Solution of a mixed static problem of elasticity theory for a half-space on an elastic base. Doklady Akademii Nauk, Tome 251 (1980) no. 6, pp. 1338-1341. http://geodesic.mathdoc.fr/item/DAN_1980_251_6_a12/